# SDR REXA2022092600771

- Difficulty date: September 18, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK AT STRINGER 15R IS CORRODED FROM FS 708 TO FS 761.  REMOVED RH SEAT RAIL BETWEEN FS 708-761 IAW CRJ 700 AMM 53-00-49-000-801 (CONFIG A17)  INSTALLED NEW SEAT RAIL RH BETWEEN F.S 708 TO F.S 761 IAW CRJ700 SRM AMM 53-00-49-400-801-A17.
